# SDR HEEA979101

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818SH
- Make and model: Bolkms BO105S
- Aircraft serial: S753
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 10594564
- Condition: Wont Test
- Location: Mast Moment
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT WILL NOT TEST PROPERLY.  AIRCRAFT REPORTED LIGHT COMES ON INTERMITTENTLY IN GREEN AREA.
